Quasi-affinoid varieties
Rings of separated power series and quasi-affinoid geometry, Astérisque, no. 264 (2000), pp. 127-149.
@incollection{AST_2000__264__127_0,
     author = {Lipshitz, Leonard},
     title = {Quasi-affinoid varieties},
     booktitle = {Rings of separated power series and quasi-affinoid geometry},
     editor = {Lipschitz, L\'eonard and Robinson, Zachary},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {264},
     year = {2000},
     zbl = {0957.32011},
     mrnumber = {1758887},
     language = {en},
     url = {http://www.numdam.org/item/AST_2000__264__127_0/}
}
TY  - CHAP
AU  - Lipshitz, Leonard
TI  - Quasi-affinoid varieties
BT  - Rings of separated power series and quasi-affinoid geometry
ED  - Lipschitz, Léonard
ED  - Robinson, Zachary
T3  - Astérisque
PY  - 2000
DA  - 2000///
IS  - 264
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2000__264__127_0/
UR  - https://zbmath.org/?q=an%3A0957.32011
UR  - https://www.ams.org/mathscinet-getitem?mr=1758887
LA  - en
ID  - AST_2000__264__127_0
ER  - 
%0 Book Section
%A Lipshitz, Leonard
%T Quasi-affinoid varieties
%B Rings of separated power series and quasi-affinoid geometry
%E Lipschitz, Léonard
%E Robinson, Zachary
%S Astérisque
%D 2000
%N 264
%I Société mathématique de France
%G en
%F AST_2000__264__127_0
Lipshitz, Leonard. Quasi-affinoid varieties, in Rings of separated power series and quasi-affinoid geometry, Astérisque, no. 264 (2000), pp. 127-149. http://www.numdam.org/item/AST_2000__264__127_0/

[1] V. Berkovich. - Spectral Theory and Analytic Geometry Over Non-Archimedean Fields. Math. Surveys and Monographs, Vol. 33, A.M.S., Providence, 1990. | MR | Zbl

[2] S. Bosch, U. Güntzer and R. Remmert. - Non-Archimedean Analysis. Springer-Verlag, 1984. | DOI | MR | Zbl

[3] R. Hartshorne. - Algebraic Geometry. Springer-Verlag, 1977. | DOI | MR | Zbl

[4] R. Huber - Continuous Valuations. Math Zeit., 212 (1993), 455-477. | DOI | EuDML | MR | Zbl

[5] L. Lipshitz. - Rigid subanalytic sets. Amer. J. Math., 115 (1993) 77-108. | DOI | MR | Zbl

[6] L. Lipshitz and Z. Robinson. - Rings of separated power series. This volume.

[7] L. Lipshitz and Z. Robinson. - Model completeness and subanalytic sets. This volume.

[8] H. Matsumura. - Commutative Ring Theory. Cambridge University Press, 1989. | MR | Zbl

[9] J. Tate. - Rigid analytic spaces. Invent. Math., 12, (1971) 257-289 | DOI | EuDML | MR | Zbl